Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I am getting pain when i masturbate

when i masturbate and the semen goes out there is some type of pain in my penis and the next day i will be looking more tired and my skin get dried.i am having some problem with my stomach also .i am suffering from some sort of acidic disease.whether there is any relation with this stomach pblm and my semen problem.some times my semen looks light yellowish and there is pain in my right testicle also.whether there is any antibiotic which i can follow for this ?.kindly help
Asked On : Mon, 5 Jul 2010
Answers:  2 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
THanks for the query
You have two issues here
1. You might be suffering from urethritis which is causing the pain, more so when stimulated. Please seek a urologist advice for this.
2. For the acidity problem please take tab pantaprazole 40 mg once in the moring before food for a week. If the problem still persists see a gastroenterologist

Have a healthy life
Answered: Wed, 7 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.welcome.There can be pain in your penis if you masturbate vigorously.Also there is no connection of weakness next day and stomach problem with masturbation.Antibiotics are used if infection is confirmed otherwise not.
Answered: Wed, 7 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor